# SDR UPS01835561

- Difficulty date: April 11, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN WING STRUCTURE AFT OF LEFT MLG REF DC8-5720-14401-A  D213157  COMPLETE AT NEXT C CHECK UPS01835548 VOIDED DUE TO DUPLICATION OF MRR
